# SDR AWXA9800041

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

'D' EMERGENCY LIGHT AT ROW 1 INOP.  REPAIRED WIRE AT ROW NR 1 EMERGENCY LIGHT.  OPS CHECK GOOD.  STC SA3432NM.
